Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Breathlessness when walking, taking PulmoRest. History of bronchial disorder

During morning walk,---- around 5.00 AM, for the first 15 minutes I have breathlessness. I slow down or stop, and breath deeply. Gradually the feeling subsides. During the rest of the day, such breathlessness does not occur. I was taking PulmoRest (Stadmed), since Feb 2007. It was okay. Within 15 minutes, sputum was getting expelled. Due to its erratic supply, I am taking Grillinctus BM, since last 10 months. Can I shift to Waltuz BR / Piritexy BR ! My father was suffering from Bronchial disorder. I was smoking 2 packets of cig since 1972. I have completely stopped smoking since 2006.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You seem to be suffering from COPD in view of the past history of smoking and may also be having an element of asthma in view of family history. Pulmorest, waltuz and piritexyl BR are all more or less same and you can take any one of them if it is helping you. I`ll suggest you try inhalers like seroflo 2 puffs twice a day for some time and your early morning breathlessness will disappear.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor